Our expert says:
I think Xanor is over-prescribed, and too often prescribed for the wrong reasons. Like all the family of benzo's it can cause dependency problems, especially if used for longer than a month or two. It is sedative, as hey all are, and indeed disinhibition is a potential side-effects of this family of drugs - something like the effect of alcohol.
If one has been on it for some time, getting off it may not be easy, and should be done with advice and supervision from a specialist psychiatrist.
For significant anxiety disorders, drugs also used to treat depression can be more useful, as can CBT ( Cognitive-behaviour Therapy ).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.